Metrics

From
Interpolation Splines Minimizing Semi-Norm in K2(P2) Space by Kholmat M. Shadimetov, Abdullo R. Hayotov and Azamov S. Siroj American Journal of Numerical Analysis. 2014, 2(4), 107-114 doi:10.12691/ajna-2-4-3
Views
11944
Html 11426
Abstract 518
27 May 2014 (publication date) through 19 January 2020 *
20.19 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5438
PDF2411
Epub581
XML762
PPT593
Figures695
Tables396
Export: 1783
RIS531
BibTex631
Endnote621
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com